# SDR SWAA2022020790891

- Difficulty date: January 7, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF IS CRACKED / REMOVE AND REPLACED FWD CARGO BAY AFT CORNER SCUFF PLATE IAW AMM 53-11-02-020-801 & AMM 53-11-02-420-801.
